# SDR DALA2018090705492

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N988DL
- Make and model: Doug MD-88
- Aircraft serial: 53339
- Aircraft time: 68,167 hours, 49,322 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 5930503103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN CRACKED AT FASTENER LOWER FWD SKIN PANEL P/N 5930503-103 AT STA 883 STRINGER 17. CENTER LT FUEL TANK. DIRECTLY FWD OF AFT SKIN CRACK REF NRC. REPAIRED IN REF TO ERA 571124-14AD REV O AND ERA 571160-14 REV O.
